JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE AND GLOBAL EXPONENTIAL STABILITY OF POSITIVE ALMOST PERIODIC SOLUTIONS FOR A DELAYED NICHOLSON`S BLOWFLIES MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE AND GLOBAL EXPONENTIAL STABILITY OF POSITIVE ALMOST PERIODIC SOLUTIONS FOR A DELAYED NICHOLSON`S BLOWFLIES MODEL
Xu, Yanli;
  PDF(new window)
 Abstract
This paper concerns with a class of delayed Nicholson`s blowflies model with a nonlinear density-dependent mortality term. Under appropriate conditions, we establish some criteria to ensure that the solutions of this model converge globally exponentially to a positive almost periodic solution. Moreover, we give some examples and numerical simulations to illustrate our main results.
 Keywords
Nicholson`s blowflies model;nonlinear density-dependent mortality;time-varying delay;positive almost periodic solution;global exponential stability;
 Language
English
 Cited by
1.
Almost periodic solutions for a delayed Nicholson’s blowflies system with nonlinear density-dependent mortality terms and patch structure, Advances in Difference Equations, 2014, 2014, 1, 205  crossref(new windwow)
2.
Existence and exponential stability of positive almost periodic solution for Nicholson’s blowflies models on time scales, SpringerPlus, 2016, 5, 1  crossref(new windwow)
 References
1.
L. Berezansky, E. Braverman, and L. Idels, Nicholson's blowflies differential equations revisited: Main results and open problems, Appl. Math. Model. 34 (2010), no. 6, 1405-1417. crossref(new window)

2.
W. Chen, Permanence for Nicholson-type delay systems with patch structure and non-linear density-dependent mortality terms, Electron. J. Qual. Theory Differ. Equ. 2012 (2012), no. 73, 1-14. crossref(new window)

3.
W. Chen and B. Liu, Positive almost periodic solution for a class of Nicholson's blowflies model with multiple time-varying delays, J. Comput. Appl. Math. 235 (2011), no. 8, 2090-2097. crossref(new window)

4.
W. Chen and L. Wang, Positive periodic solutions of Nicholson-type delay systems with nonlinear density-dependent mortality terms, Abstr. Appl. Anal. 2012 (2012), Art. ID 843178, 13 pp.

5.
Y. Chen, Periodic solutions of delayed periodic Nicholson's blowflies models, Can. Appl. Math. Q. 11 (2003), no. 1, 23-28.

6.
H. Ding and J. J. Nieto, A new approach for positive almost periodic solutions to a class of Nicholson's blowflies model, J. Comput. Appl. Math. 253 (2013), 249-254. crossref(new window)

7.
A. M. Fink, Almost Periodic Differential Equations, in: Lecture Notes in Mathematics, vol. 377, Springer, Berlin, 1974.

8.
W. Gurney, S. Blythe, and R. Nisbet, Nicholsons blowflies revisited, Nature 287 (1980), 17-21. crossref(new window)

9.
J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993.

10.
C. Y. He, Almost Periodic Differential Equation, Higher Education Publishing House, Beijing, 1992 (in Chinese).

11.
X. Hou, L. Duan, and Z. Huang, Permanence and periodic solutions for a class of delay Nicholson's blowflies models, Appl. Math. Model. 37 (2013), no. 3, 1537-1544. crossref(new window)

12.
J. Li and C. Du, Existence of positive periodic solutions for a generalized Nicholson's blowflies model, J. Comput. Appl. Math. 221 (2008), no. 1, 226-233. crossref(new window)

13.
B. Liu, The existence and uniqueness of positive periodic solutions of Nicholson-type delay systems, Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3145-3151. crossref(new window)

14.
B. Liu, Permanence for a delayed Nicholson's blowflies model with a nonlinear density-dependent mortality term, Ann. Polon. Math. 101 (2011), no. 2, 123-128. crossref(new window)

15.
B. Liu, Positive periodic solutions for a nonlinear density-dependent mortality Nichol-son's blowflies model, Kodai Math. J. 37 (2014), no. 1, 157-173. crossref(new window)

16.
B. Liu, Global exponential stability of positive periodic solutions for a delayed Nichol- son's blowflies model, J. Math. Anal. Appl. 412 (2014), no. 1, 212-221. crossref(new window)

17.
B. Liu and S. Gong, Permanence for Nicholson-type delay systems with nonlinear density-dependent mortality terms, Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 1931-1937. crossref(new window)

18.
X. Liu and J. Meng, The positive almost periodic solution for Nicholson-type delay systems with linear harvesting terms, Appl. Math. Model. 36 (2012), no. 7, 3289-3298. crossref(new window)

19.
F. Long, Positive almost periodic solution for a class of Nicholson's blowflies model with a linear harvesting term, Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 686-693. crossref(new window)

20.
F. Long and B. Liu, Existence and uniqueness of positive periodic solutions of delayed Nicholson's blowflies models, Ann. Polon. Math. 103 (2012), no. 3, 217-228. crossref(new window)

21.
F. Long and M. Yang, Positive periodic solutions of delayed Nicholson's blowflies model with a linear harvesting term, Electron. J. Qual. Theory Differ. Equ. 2011 (2011), no. 41, 1-11.

22.
A. Nicholson, An outline of the dynamics of animal populations, Aust. J. Zool. 2 (1954), 9-65. crossref(new window)

23.
R. Nisbet and W. Gurney, Modelling Fluctuating Populations, John Wiley and Sons, NY, 1982.

24.
S. Saker and S. Agarwal, Oscillation and global attractivity in a periodic Nicholson's blowflies model, Math. Comput. Modelling 35 (2002), no. 7-8, 719-731. crossref(new window)

25.
H. L. Smith, Monotone Dynamical Systems, Math. Surveys Monogr., Amer. Math. Soc., Providence, RI, 1995.

26.
H. L. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer New York, 2011.

27.
L. Wang, Almost periodic solution for Nicholsons blowflies model with patch structure and linear harvesting terms, Appl. Math. Model. 37 (2013), 2153-2165. crossref(new window)

28.
W. Wang, Positive periodic solutions of delayed Nicholson's blowflies models with a nonlinear density-dependent mortality term, Appl. Math. Model. 36 (2012), no. 10, 4708-4713. crossref(new window)

29.
W. Wang, Exponential extinction of Nicholson's blowflies system with nonlinear density- dependent mortality terms, Abstr. Appl. Anal. 2012 (2012), Art. ID 302065, 15 pp; doi:10.1155/2012/302065. crossref(new window)

30.
W. Wang, L. Wang, and W. Chen, Existence and exponential stability of positive almost periodic solution for Nicholson-type delay systems, Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 1938-1949. crossref(new window)

31.
Z. Zheng, H. Ding, and Gaston M. N′Guerekata, The space of continuous periodic functions is a set of first category in AP(X), J. Funct. Spac. and Appl. 2013(275702) (2013), 1-3.

32.
Q. Zhou, The positive periodic solution for Nicholson-type delay system with linear harvesting terms, Appl. Math. Model. 37 (2013), no. 8, 5581-5590. crossref(new window)